Description

Tylenol Extra Strength Caplets help reduce fever and provide temporary relief of minor aches and pains. From the #1 doctor-recommended brand of pain reliever, each caplet contains 500 mg of acetaminophen for effective, Tylenol Extra Strength pain relief. Both a fever reducer and pain reliever, it relieves minor aches and pains due to headache, backache, toothache, minor pain of arthritis, the common cold, and premenstrual and menstrual cramps. When used as directed, it has an excellent safety profile and can be used by adults and children 12 years and older.

Features:
  • Tylenol PM Extra Strength Caplets
  • Pain reliever/sleep aid
  • Helps you sleep
  • Relieves your pain
  • Non-habit forming
  • Active Ingredients: Acetaminophen 500mg, Diphenhydramine HCI 25mg

 

Reviews (0)
0 ★
0 Ratings
5 ★
0
4 ★
0
3 ★
0
2 ★
0
1 ★
0

There are no reviews yet.

Be the first to review “Tylenol Extra Strength Caplets – 50ct”

Your email address will not be published. Required fields are marked *

Close
Close
Shop
0 Wishlist
Close

My Cart

Shopping cart is empty!

Continue Shopping

Open chat
1
Welcome to cgdistro.
Welcome to CGDistro
Minimum Purchase $200